International Journal of Academic Research and Development

International Journal of Academic Research and Development


International Journal of Academic Research and Development
International Journal of Academic Research and Development
Vol. 3, Issue 1 (2018)

Asymptotic characterization of orthogonal frequency division multiplexing (OFDM) channel assignment for wireless applications


Mani Laxman Aiyar, Chang Y Choo

Determining asymptotic properties of OFDM channel assignment including the formulation of a qualitative picture of the OFDM channel assignment’s orthogonal trajectories over OFDM symbol intervals of subcarrier is one of the central questions of modern theory for adaptive OFDM channel assignment. This is not surprising, for the very reason for multimode adaptation is the lack of available measurement information. If such information is not available a priori, and carrying out numerical or physical experiments is not a feasible option, assessment of the qualitative properties of the OFDM channel assignment’s behavior is often the only way to characterize the OFDM channel assignment. What are these qualitative properties? Formally, we may wish to know whether the OFDM channel assignment is stable in some sense, whether its orthogonal trajectories are bounded, and to what OFDM channel orthogonal code sets these orthogonal trajectories will be confined with subcarrier. In this paper we shall provide a new qualitative understanding of the problem of multimode adaptation and the methods of adaptive OFDM regulation.
Download  |  Pages : 591-600
How to cite this article:
Mani Laxman Aiyar, Chang Y Choo. Asymptotic characterization of orthogonal frequency division multiplexing (OFDM) channel assignment for wireless applications. International Journal of Academic Research and Development, Volume 3, Issue 1, 2018, Pages 591-600
International Journal of Academic Research and Development International Journal of Academic Research and Development